# SDR SCNA97037

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR TRACK LIGHTING INOP IN FORWARD CABIN, FIRST ZONE ON LEFT SIDE.  REPAIRED BROKEN WIRE AT L1 DOOR AND SYSTEM OPS CHECKED GOOD.
